Sur une identité d'Abel et sur d'autres formules analogues

J. L. W. V. Jensen Copenhague

TBD mathscidoc:1701.33401

Acta Mathematica, 26, (1), 307-318, 1902.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:11 uploaded by actaadmin ] [ 66 downloads ] [ 0 comments ]
@inproceedings{j.1902sur,
  title={Sur une identité d'Abel et sur d'autres formules analogues},
  author={J. L. W. V. Jensen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203011434411110},
  booktitle={Acta Mathematica},
  volume={26},
  number={1},
  pages={307-318},
  year={1902},
}
J. L. W. V. Jensen. Sur une identité d'Abel et sur d'autres formules analogues. 1902. Vol. 26. In Acta Mathematica. pp.307-318. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203011434411110.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved